RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2005, Volume 250, Pages 54–63 (Mi tm30)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic Expansion of Solutions to Elliptic Boundary Value Problems in Certain Critical Cases

S. A. Golopuz

Vladimir State University

Abstract: A singularly perturbed elliptic boundary value problem is considered. In a number of critical cases, an algorithm for constructing the asymptotics of a solution is described and theorems on the asymptotic expansion are proved.

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2005, 250, 47–55

Bibliographic databases:
UDC: 517.956
Received in January 2005

Citation: S. A. Golopuz, “Asymptotic Expansion of Solutions to Elliptic Boundary Value Problems in Certain Critical Cases”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 250, Nauka, MAIK Nauka/Inteperiodika, M., 2005, 54–63; Proc. Steklov Inst. Math., 250 (2005), 47–55

Citation in format AMSBIB
\Bibitem{Gol05}
\by S.~A.~Golopuz
\paper Asymptotic Expansion of Solutions to Elliptic Boundary Value Problems in Certain Critical Cases
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2005
\vol 250
\pages 54--63
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm30}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200907}
\zmath{https://zbmath.org/?q=an:1138.35317}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2005
\vol 250
\pages 47--55


Linking options:
  • http://mi.mathnet.ru/eng/tm30
  • http://mi.mathnet.ru/eng/tm/v250/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Golopuz, “Adjoint boundary conditions for incomplete systems of initial relations between coefficients of the boundary layer”, Journal of Mathematical Sciences, 199:5 (2014), 535–546  mathnet  crossref  mathscinet
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:226
    Full text:69
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020